Academic
Publications
Maximum likelihood estimation of parameters in multivariate Gaussian stochastic processes (Corresp.)

Maximum likelihood estimation of parameters in multivariate Gaussian stochastic processes (Corresp.),10.1109/TIT.1974.1055155,IEEE Transactions on Inf

Maximum likelihood estimation of parameters in multivariate Gaussian stochastic processes (Corresp.)   (Citations: 18)
BibTex | RIS | RefWorks Download
We outline a proof of the strong consistency of the maximum likelihood estimate of the parameters of Gaussian random processes possessing linear autoregressive moving average or state space representations.
Journal: IEEE Transactions on Information Theory - TIT , vol. 20, no. 1, pp. 102-104, 1974
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: